Week 16 / 17 Christmas Rebellion / Wavering Progress

Hello all, happy new year!!

Ok so I’m about to go to the dermatologist this evening. When I last went it was suggested that only 8 weeks more weeks was going to be needed, so tonight could potentially be my last prescription of Roaccutane (which will cover the next 4 weeks). I’m not sure whether this will be the case, but I really, really hope it is!

Skin wise, the progress that I’ve had has settled. I’ve had a few new spots which aren’t major and I have old ones which are clearing / scars. This makes me suspicous about whether 5 months will be enough. I guess I will wait and see what the doctor says later!

Side effect wise, the more obvious physical side effects have mostly gone, but my lips are EXTREME! As in, when I open my mouth to eat both sides of my mouth crack and bleed, skin is falling off them all the time, I’ve stopped caring that I go about life with a thick layer of blistex cream all over them and I look like a cricketer wearing sun block. Attractive. Otherwise I am starting to feel roaccutane taking its toll on my mood now. Like generally feel moany and I’ve been quite sharp with some of my friends, started an argument that I was in the right about but went further than I normally would have. Also on nights out find it a bit difficult – I don’t think my friends have ever properly grasped that I shouldnt really be drinking (because I have been drinking (!)) but then when I lay off its all “what’s wrong?” and I just feel a bit disconnected from the world.

In light of those feelings I was a bit rebellious over Christmas and took 30mg instead of 60mg on Christmas Eve, Christmas Day and New Years eve and this helped A LOT. Not sure if it was psychological but regardless I was glad that I did it.

Anyway, the thought of just 4 more weeks (fingers crossed) fills me with hope and I know that in the end it will all be worth it :) .

Hope Christmas and New Year has been good to you all xx

Tags:

3 Responses to “Week 16 / 17 Christmas Rebellion / Wavering Progress”

Leave a Reply